On rough convergence of triple sequence spaces of Bernstein-Stancu operators of fuzzy numbers defined by a metric function.
ResumenWe define the concept of rough limit set of a triple sequence space of Bernstein-Stancu polynomials of fuzzy numbers and obtain the relation between the set of rough limit and the extreme limit points of a triple sequence space of Bernstein-Stancu polynomials of fuzzy numbers. Finally, we investigate some properties of the rough limit set of Bernstein-Stancu polynomials.
S. Aytar , Rough statistical convergence, Numer. Funct. Anal. Optimiz, 29 (3-4), (2008), pp. 291-303, (2008).
S. Aytar , The rough limit set and the core of a real sequence , Numer. Funct. Anal. Optimiz , 29 (3-4), pp. 283-290, (2008).
A. Esi, On some triple almost lacunary sequence spaces defined by Orlicz functions, Research and Reviews: Discrete Mathematical Structures, 1 (2), pp. 16-25, (2014).
A. Esi and M. Necdet Catalbas, Almost convergence of triple sequences, Global Journal of Mathematical Analysis, 2 (1), pp. 6-10, (2014).
A. Esi and E. Savas, On lacunary statistically convergent triple sequences in probabilistic normed space, Appl. Math. and Inf. Sci., 9 (5), pp. 2529-2534, (2015).
A. Esi , S. Araci and M. Acikgoz, Statistical Convergence of Bernstein Operators, Appl. Math. and Inf. Sci. , 10 (6), pp. 2083-2086, (2016).
A. Esi , S. Araci and Ayten Esi, λ-Statistical Convergence of Bernstein polynomial sequences, Advances and Applications in Mathematical Sciences, 16 (3) , (2017), 113-119.
A. Esi , N. Subramanian andAyten Esi , On triple sequence space of Bernstein operator of rough I− convergence Pre-Cauchy sequences, Proyecciones Journal of Mathematics, 36 (4), pp. 567-587, (2017).
A. J. Datta A. Esi and B. C. Tripathy, Statistically convergent triple sequence spaces defined by Orlicz function, Journal of Mathematical Analysis, 4(2), pp. 16-22, (2013).
S. Debnath, B. Sarma and B. C. Das, Some generalized triple sequence spaces of real numbers, Journal of Nonlinear Analysis and Optimization, Vol. 6, No. 1, pp. 71-79, (2015).
E. Dündar, C. Cakan, Rough I− convergence , Demonstratio Mathematica, Accepted.
H. X. Phu, Rough convergence in normed linear spaces, Numer. Funct. Anal. Optimiz, 22, pp. 199-222, (2001).
H. X. Phu, Rough continuity of linear operators, Numer. Funct. Anal. Optimiz, 23, pp. 139-146, (2002).
H. X. Phu , Rough convergence in infinite dimensional normed spaces, Numer. Funct. Anal. Optimiz , 24, pp. 285-301, (2003).
A. Sahiner, M. Gurdal and F.K. Duden, Triple sequences and their statistical convergence, Selcuk J. Appl. Math., 8 No. (2), pp. 49-55, (2007).
A. Sahiner , B.C. Tripathy , Some I related properties of triple sequences, Selcuk J. Appl. Math. , 9 No. (2), pp. 9-18, (2008).
N. Subramanian andA. Esi , The generalized tripled difference of χ3 sequence spaces, Global Journal of Mathematical Analysis, 3 (2), pp. 54-60, (2015).